MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 07027249190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii results for 1 patient sample on a cobas e 402 analytical unit.The initial result was 10.6 pg/ml with a data flag.The repeated result was 11.9 pg/ml with a data flag.The sample was diluted, and the results were: 27.9 pg/ml (1:2 ratio), 71.2 pg/ml (1:5 ratio), 391 pg/ml (1:20 ratio), and 1905 pg/ml (1:100 ratio).The initial result of 10.6 pg/ml was deemed correct.The sample was repeated because the results had data flags.
 
Additional Manufacturer Narrative
The calibration was acceptable.The alarm trace showed some "sample short" errors.The investigation found that the customer performed dilution on a sample that should not have been diluted.Product labeling states: "the recommended dilution is 1:10 (either automatically by the analyzers or manually).The concentration of the diluted sample must be > 881 pmol/l (> 240 pg/ml)." the investigation determined the issue was due to a user error.

Brand Name
ELECSYS ESTRADIOL III
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24236079
Report Number1823260-2026-00347
Device Sequence Number21399945
Product Code CHP
UDI-Device Identifier04015630939671
UDI-Public04015630939671
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number07027249190
Device Lot Number85857801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown